# SDR SWAA2015113046531

- Difficulty date: October 8, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 3936190
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE AFT GIRT BAR FITTING ATTACH PLATE CORRODED.  R & R FITTING IAW SRM & DWG.
